# SDR DALA1117359223

- Difficulty date: February 24, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3924814505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 FWD CARGO COMP BETWEEN 484-503 STR 29LT CORROSION ON FASTENERS.  REPAIRED/REPLACED LONGERON 29LT SPLICE AND FASTENERS PER SRM 51-30-05.
